# SDR SWAA2017051713793

- Difficulty date: May 12, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 18,393 hours, 7,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT SIGN L1070 INOP.  R&R BATTERY PACK PER MM.
